Dermatology Community
help please
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

help please

can percacet make you feel very itchy all over  is that one of the side effects
Related Discussions
2 Comments Post a Comment
Blank
Avatar_m_tn
Oxycodon can cause an immediate hypersensitivity reaction with itching. But then as to chronic itch, unlikely.
Blank
563773_tn?1374250139
Hello,
From these symptoms it looks like seborrheic dermatitis. Seborrhoeic Dermatitis is believed to be an inflammatory reaction related to the proliferation of normal skin habitant Malassezia – a yeast, which produces toxic substances that infect and irate the skin. The disease is neither contagious nor related with diet but it may be aggravated by other illness like Psychological stress, immune compromised patients, neurological diseases like Parkinsonism and stroke.

Treatment usually involves use of antifungal, anti inflammatory and sebo suppressive or Keratolytic ingredients. Dermatologist also recommends the use of photodynamic therapy which involves the usage of UV- A, UV- B laser and red or blue LED light to inhibit the growth of the yeast and reduces the inflammation. If symptoms do not improve with ketoconazole then these treatment options can be planned.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Dermatology Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_m_tn
Blank
maatson
Other
Avatar_n_tn
Blank
alex0306